Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Stimulants and drowsiness

Posted by alan on September 6, 1998, at 11:21:07

I asked this before, but placed it in a way that may have hidden it. (Many of us need some new drug I propose to call Computeron. A 'smart-drug.) At any rate, since my doc added Cylert to Prozac and lithium i think my sleepiness has been dramatically increased, even if at first and still at times it does seem to stimulate rather than sedate and help me focus and get work done. I'm on 112.5 mg. per day. Any advice? info?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:546